# SDR CA090501001

- Difficulty date: April 15, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Power Supply
- Part time: 724 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, H
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED FAILED MFD & PFD ON DESCENT (BLACK FLT SCREENS). UPON LANDING SCREENS RELIT WITH INVALID DATA DISPLAYED. AFTER REACHING FBO, ACFT REBOOTED WITH NORMAL DISPLAYS ON THE PFD & MFD. DURING TROUBLESHOOTING WERE UNABLE TO COMMUNICATE WITH MAU & MX COMPUTER. TROUBLESHOOTING REVEALED CONNECTOR ATTACHED TO  POWER SUPPLY MODULE CHANNEL "A", IN MAIN COMPUTER HAD A SOCKET PIN NR 1 HAD SLIPPED BACK INTO CONNECTOR & WAS NOT MAKING CONTACT WITH PWR SUPPLY MODULE. SOCKET PUSHED INTO POSITION IN CONNECTOR & SECURITY ESTABLISHED TO BE SECURE. WHILE DOING MX, SCREENS FAILED AS IN FLT & AFTER SECURING SOCKET INTO CONNECTOR FOR PWR SUPPLY OF PWR MODULE, COULD NOT DUPLICATE SNAG. TEST FLT CONDUCTED WITH ALL SYS FUNCTIONING NORMAL.  IT IS THOUGHT SOCKET IN PWR SUPPLY MODULE NOT BEEN SECURED FROM MFG.
